# SDR UALA2012042002388

- Difficulty date: April 19, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 69,694 hours, 25,784 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

NOTICED STRONG ELEC ODOR IN ENTIRE ACFT DURING TAXI FROM HANGAR WITH APU RUNNING.  FOUND ODOR COMING FROM APU COMPARTMENT.  RPLACED GENERATOR AND APU STARTER.  RAN APU AND ENG(S) WITH BLEEDS ON, NO ODOR NOTED.
